# SDR ASOA20140122006

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 21,988 hours, 14,176 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED APU FIRE INFLIGHT.  MAINTENANCE INSPECTED APU AND APU BLEED SYS IAW 5-50-11.  NO EVIDENCE OF FIRE DAMAGE NOTED.  INSPECTED APU FIRE DETECTION SYS AND OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.  ORIGINAL SUBMISSION DATE: 01/23/2014
